# SDR CALA9900023

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 52932222
- Condition: Corroded
- Location: Bs 148-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAT SECTION CORRODED STA 148 - 200.  FABRICATED AND INSTALLED NEW HAT SECTION PER SRM 51-30-01.
